| Catalog Number |
0600650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Extravasation (1842)
| Date of Event |
06/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a central venous catheter placement procedure using the hickman cv catheter.Post procedure it was reported that the blue lumen of catheter was allegedly found clear fluid leaked from exit site of catheter while flushing with normal saline.It was further reported that patient allegedly experienced feeling liquid inside.1 month and 11 days post procedure the catheter was removed.The current status of the patient was unknown.
Additional Manufacturer Narrative
H11: this supplemental mdr is being submitted to report that mfr rpt# 3006260740-2025-07995 was a duplicate record and was opened in error.The event details are being captured under complaint file #(b)(4) and was reported to the fda under mfr rpt#3006260740-2025-05132.G3: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description